Uniqueness problem for meromorphic mappings with Fermat moving hypersurfaces

Volume 102 / 2011

Tran Van Tan, Do Duc Thai Annales Polonici Mathematici 102 (2011), 1-13 MSC: Primary 32H30; Secondary 32H04, 32H25. DOI: 10.4064/ap102-1-1

Abstract

We give unicity theorems for meromorphic mappings of $\mathbb C^m$ into $\mathbb C P^n$ with Fermat moving hypersurfaces.

Authors

  • Tran Van TanDepartment of Mathematics
    Hanoi National University of Education
    136-Xuan Thuy street
    Cau Giay, Hanoi, Viet Nam
    e-mail
  • Do Duc ThaiDepartment of Mathematics
    Hanoi National University of Education
    136-Xuan Thuy street
    Cau Giay, Hanoi, Viet Nam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image